Return to JournalSeek Home

Genamics JournalSeek

Annals of Mathematics and Artificial Intelligence
Ann Math Artif Intell

Published/Hosted by Springer. ISSN (printed): 1012-2443. ISSN (electronic): 1573-7470.

The scope of Annals of Mathematics and Artificial Intelligence is intended to represent a wide range of topics of concern to scholars applying quantitative combinatorial logical algebraic and algorithmic methods to Artificial Intelligence areas as diverse as decision support automated deduction reasoning knowledge-based systems machine learning computer vision robotics and planning. The journal is aimed at: applied logicians algorithms and complexity researchers Artificial Intelligence theorists and applications specialists using mathematical methods. It is hoped to influence the spawning of new areas of applied mathematics and the strenghtening of the scientific underpinnings of Artificial Intelligence. Annals of Mathematics and Artificial Intelligence consists of collections of papers appearing either in volumes (400 pages) or in separate issues (100-300 pages). These collections of papers will focus on one topic and will feature one or more guest editors. Potential guest editors are invited to submit their proposal to the Editor-in-Chief. Please note that collections on topics within intelligent systems that show a strong foundational component are strongly encouraged. All information regarding the contents of Annals of Mathematics and Artificial Intelligence should be addressed to the Editor-in-Chief.

   Further information
   Category Links

Add To Favorites
Email This Page

Side Panel
Privacy Policy About Us Contact Us